Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 23, NWS Flagstaff, AZ

May 16, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at May 16, 2011, 2:40 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 16, 2011, 3:00 AM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 16, 2011, 2:40 AM MST (09:40 UTC)
In effect from
May 16, 2011, 3:00 AM MST
Expired
May 16, 2011, 7:00 PM MST
In force
16 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2901 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WWUS75 KFGZ 160940
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
240 AM MST MON MAY 16 2011

AZZ015-161900-
/O.NEW.KFGZ.WI.Y.0023.110516T1000Z-110517T0200Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITY OF...FLAGSTAFF
240 AM MST MON MAY 16 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* WINDS: SOUTHWEST WINDS GUSTS FROM 40 TO 50 MPH WILL CONTINUE IN
  THE DONEY PARK AREA THROUGH THE DAY...AND EXPAND INTO THE
  FLAGSTAFF AREA BY LATE MORNING. GUSTY SOUTHWEST WINDS WILL THEN
  CONTINUE ACROSS THE WESTERN MOGOLLON RIM THROUGH THE AFTERNOON. 

* IMPACTS: DIFFICULT TRAVEL ALONG HIGHWAY 89 THIS MORNING AND
  INTERSTATE 40 THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ005-007-012>014-016-017-040-161900-
/O.NEW.KFGZ.WI.Y.0023.110516T1800Z-110517T0200Z/
MARBLE AND GLEN CANYONS-COCONINO PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...PAGE...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW...DILKON
240 AM MST MON MAY 16 2011

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. 

* TIMING: GUSTY WIND SHOULD DEVELOP LATE THIS MORNING AND CONTINUE
  THROUGH SUNSET.

* WINDS: SOUTHWEST WINDS SUSTAINED FROM 25 TO 35 MPH WITH GUSTS TO
  50 MPH.

* IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING
  DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

41
4 follow-up statements
440 
WWUS75 KFGZ 161835
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1135 AM MST MON MAY 16 2011

AZZ005-007-012>017-040-170200-
/O.CON.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/
MARBLE AND GLEN CANYONS-COCONINO PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...PAGE...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
1135 AM MST MON MAY 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* TIMING: STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND
  SUNSET.

* WINDS: SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING 
  DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
675 
WWUS75 KFGZ 162133
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
233 PM MST MON MAY 16 2011

AZZ005-007-162245-
/O.CAN.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/
MARBLE AND GLEN CANYONS-COCONINO PLATEAU-
INCLUDING THE CITY OF...PAGE
233 PM MST MON MAY 16 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED FOR THE COCONINO PLATEAU AND
MARBLE AND GLEN CANYON AREAS. BREEZY WINDS OF 15 TO 20 MPH WITH
GUSTS OF 25 TO 35 MPH WILL CONTINUE TO AFFECT THESE AREAS THIS
AFTERNOON AND EVENING...BUT WINDS WILL NOT BE STRONG ENOUGH TO
WARRANT A WIND ADVISORY.

$$

AZZ012>017-040-170200-
/O.CON.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
233 PM MST MON MAY 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* TIMING: STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND 
  SUNSET. 

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING 
  DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
633 
WWUS75 KFGZ 162215
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
315 PM MST MON MAY 16 2011

AZZ012>017-040-170200-
/O.CON.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
315 PM MST MON MAY 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* TIMING: STRONG AND GUSTY WINDS WILL CONTINUE UNTIL AROUND 
  SUNSET. 

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* IMPACTS: DIFFICULT TRAVEL ON AREA HIGHWAYS. AREAS OF BLOWING 
  DUST ARE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
915 
WWUS75 KFGZ 170205
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
705 PM MST MON MAY 16 2011

AZZ012>017-040-170315-
/O.EXP.KFGZ.WI.Y.0023.000000T0000Z-110517T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
705 PM MST MON MAY 16 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY THAT WAS IN EFFECT THROUGH THIS EVENING HAS 
BEEN ALLOWED TO EXPIRE AT 7 PM MST...DUE PRIMARILY TO DECREASING
WINDS. SOUTHWEST WINDS WILL CONTINUE OVERNIGHT BETWEEN 10 TO 20
MPH. LOCALLY HIGHER WINDS ARE STILL POSSIBLE...PRIMARILY EAST OF
THE SAN FRANCISCO PEAKS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 15, 8:00 PM MST, 6 hours 40 minutes earlier.

Area forecast discussion, May 15, 8:00 PM MST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
800 PM MST SUN MAY 15 2011

.SYNOPSIS...A TROUGH WILL REMAIN OVER THE WEST COAST EARLY THIS
WEEK BRINGING WINDY CONDITIONS AND SLIGHTLY COOLER TEMPERATURES TO
NORTHERN ARIZONA. THIS LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA
MID-WEEK BRINGING MUCH COOLER TEMPERATURES AND A CHANCE OF RAIN AND
HIGH-ELEVATION SNOW SHOWERS THROUGH THURSDAY.

&&

.DISCUSSION...THE WIND ADVISORY AND RED FLAG WARNING THAT WAS IN
EFFECT THROUGH THIS EVENING HAS BEEN ALLOWED TO EXPIRE...DUE
PRIMARILY TO DECREASING WINDS AND COOLING THAT WILL ALLOW THE
RELATIVE HUMIDITY TO INCREASE. NO ADDITIONAL UPDATES ARE EXPECTED
OVERNIGHT.

THE LARGE AND DEEP UPPER LOW OFF THE NORTHERN CALIFORNIA COAST AND
OVER IDAHO WILL CONTINUE THE WINDY SOUTHWEST WINDS ONCE AGAIN ON
MONDAY FOR NORTHERN ARIZONA. LOW RELATIVE HUMIDITY AND STRONG WINDS
WILL RETURN BY LATE MORNING AND INTO THE EARLY EVENING HOURS ON
MONDAY...AND FOR THIS REASON A RED FLAG WARNING IS STILL IN
EFFECT...MAINLY EAST OF FLAGSTAFF.

&&
.PREVIOUS DISCUSSION /318 PM MST/...THE WEST COAST TROUGH HAS
SHIFTED CLOSER TO OUR REGION TODAY...AND WINDS HAVE SHOWN A
CORRESPONDING INCREASE. AT 2 PM...AREAS FROM ROUGHLY THE MOGOLLON
RIM NORTH TO THE UTAH BORDER REPORTED SW WINDS AT 20-30 MPH WITH
GUSTS NEAR 45 MPH. A WIND ADVISORY REMAINS IN EFFECT FOR THIS AREA
UNTIL 8 PM THIS EVENING.

FOR MONDAY INTO TUESDAY...THE TROUGH REMAINS RELATIVELY
STATIONARY...SO IT WILL CONTINUE TO BE WINDY ACROSS OUR REGION...
WITH TEMPERATURES SEVERAL DEGREES BELOW NORMAL. WINDS ALOFT AND SFC
GRADIENTS APPEAR SLIGHTLY WEAKER MONDAY...SO EXPECT WINDS TO BE NEAR
OR JUST SHORT OF ADVISORY CRITERIA. LATE MONDAY NIGHT INTO
TUESDAY...THERE IS A SLIGHT CHANCE FOR SHOWERS AS A BAND OF MOISTURE
ROTATES AROUND THE UPPER LOW.

FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY...ANOTHER LATE-SEASON COLD
TROUGH IS FORECAST TO AFFECT NORTHERN ARIZONA. MODELS ARE IN
GENERALLY GOOD AGREEMENT THAT A CLOSED LOW WILL DEVELOP AND MOVE
ACROSS NORTHERN AZ OR SOUTHERN UTAH...WITH SHOWERS LIKELY IN THE
MTNS AND A CHANCE OF SHOWERS AT THE LOWER ELEVATIONS. SNOW LEVELS
WEDNESDAY MAY DIP TO 6500-7000 FEET WITH SOME LIGHT ACCUMULATION
POSSIBLE MAINLY ABOVE 7000 FEET. THERE IS ALSO A CHANCE OF
THUNDERSTORMS WEDNESDAY AFTERNOON. DEPENDING ON THE TIMING OF THE
LOW...WINDS OVER EASTERN ARIZONA WEDNESDAY COULD BE VERY STRONG.
WEDNESDAY'S HIGH TEMPERATURES ARE FORECAST TO BE AS MUCH AS 20
DEGREES BELOW NORMAL FOR MID-MAY.

INSTABILITY SHOWERS SHOULD LINGER INTO THURSDAY...THEN IMPROVING
CONDITIONS LIKELY BY FRIDAY AND SATURDAY. YET ANOTHER STORM SYSTEM
IS POSSIBLE BY NEXT SUNDAY...SO WE INTRODUCED A SLIGHT CHANCE OF
SHOWERS AND COOLER TEMPERATURES TO THE FORECAST.

&&

.AVIATION...FOR THE 06Z PACKAGE...EXPECT VFR CONDITIONS WITH BREEZY
TO STRONG SOUTHWESTERLY WINDS FOR THE NEXT 24 HOURS. SW WINDS WILL
REMAIN BREEZY THROUGH THE OVERNIGHT HOURS ESPECIALLY FOR THE HIGHER
ELEVATIONS SITES THROUGH EARLY MORNING...THEN DECREASE FOR A WHILE
JUST BEFORE SUNRISE...AND AREAS EAST AND NORTHEAST OF HIGHER TERRAIN
FEATURES...LIKE THE KAIBAB PLATEAU AND SAN FRANCISCO PEAKS. WINDS
WILL BECOME SW 15-25KTS WITH GUSTS OF 30-35 KTS IN MOST AREAS AFTER
AROUND 16Z MONDAY...AND DECREASE ONCE AGAIN AFTER 03Z. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...A BROAD LOW PRESSURE TROUGH POSITIONED OVER THE WEST
COAST AND SLOWLY SHIFTING EASTWARD WILL BRING STRONG SOUTHWEST WINDS
TO NORTHERN ARIZONA FOR THE NEXT SEVERAL DAYS. MOISTURE AND COOLER
TEMPERATURES WILL SPREAD EASTWARD ACROSS THE REGION...HOWEVER
CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN ACROSS LARGE PORTIONS
OF NORTHEAST ARIZONA ON MONDAY. BY TUESDAY...CRITICAL FIRE WEATHER
CONDITIONS ARE NOT EXPECTED AS SUFFICIENTLY COOL AND MOIST AIR
EXPANDS ACROSS THE AREA. RED FLAG WARNINGS ARE IN EFFECT FOR
PORTIONS OF NORTHERN ARIZONA MONDAY AFTERNOON AND EVENING.

WEDNESDAY THROUGH FRIDAY...THE BROAD LOW PRESSURE TROUGH IS EXPECTED
TO CENTER OVER NORTHWEST ARIZONA BY WEDNESDAY...BRINGING CONTINUED
STRONG SOUTHWEST WINDS AND ALSO MUCH BELOW NORMAL TEMPERATURES AND
GOOD CHANCES FOR RAIN AND HIGH ELEVATION SNOW AS WELL AS ISOLATED
THUNDERSTORMS. THURSDAY AND FRIDAY SHOULD SEE A WARMING AND DRYING
TREND WITH LESS WIND AS THE TROUGH MOVES EAST OF ARIZONA.

&&

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FROM MONDAY 11 AM UNTIL 8 PM MST FOR
AZZ110>114-116-117-139-140.

&&

PUBLIC..................TC/JJ
AVIATION/FIRE WX........TC/DJO

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, May 15, 8:00 PM MST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
800 PM MST SUN MAY 15 2011

AZZ004>018-037>040-161130-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
800 PM MST SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...FOR THE REMAINDER OF TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG STORM SYSTEM WILL GRADUALLY SHIFTS SOUTHEASTWARD INTO THE
REGION...WINDY CONDITIONS CAN BE EXPECTED EACH AFTERNOON THROUGH
WEDNESDAY. A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF EASTERN
ARIZONA FOR MONDAY. IN ADDITION...MUCH COLDER AND SHOWERY WEATHER
WILL ARRIVE LATER TUESDAY AND PERSIST INTO THURSDAY. SNOW LEVELS MAY
DROP AS LOW AS 6500 TO 7000 FEET WITH SOME LIGHT ACCUMULATIONS
POSSIBLE ABOVE 7000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.